MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS ACCUMESH; MESH, SURGICAL, DEPLOYER

SOFRADIM PRODUCTION SAS ACCUMESH; MESH, SURGICAL, DEPLOYER
Model Number AMPPCO15X
Medical Device Problem Codes Migration or Expulsion of Device (1395); Adverse Event Without Identified Device or Use Problem (2993); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Abscess (1690); Erosion (1750); Unspecified Infection (1930); Inflammation (1932); Hernia (2240); Ascites (2596); Fluid Discharge (2686); Unspecified Tissue Injury (4559); Swelling/ Edema (4577); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: pco15x parietex pcox rnd 15cm x1 (lot# unknown).(b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for laparoscopic therapeutic treatment of an incisional hernia.It was reported that after the implant, the patient experienced erosion, abdominal mass, migration, inflammation, space filled with fluid, abscess, infection, recurrence, serosanguineous fluid, swelling, serous fluid, and wound drainage.Post-operative patient treatment included removal of mesh/mass, hernia repair with new mesh, evacuation of serosanguineous fluid, admission to hospital, and mesh dissection.

Brand Name
ACCUMESH
Common Device Name
MESH, SURGICAL, DEPLOYER
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
MDR Report Key11844813
Report Number9615742-2021-01259
Device Sequence Number16871600
Product Code ORQ
UDI-Device Identifier10884521174696
UDI-Public10884521174696
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K130782
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAMPPCO15X
Device Catalogue NumberAMPPCO15X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2021
Initial Report FDA Received Date05/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Weight81